# SDR DALA2015020901014

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 106,538 hours, 13,275 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FWD LOWER CORNER AFT CARGO DOOR DEFORMED.  INSTALLED REPAIR DOUBLER AND SEAL RETAINER IAW SRM 52.
